Iron supplements and stool

by Cathy Parkes April 12, 2021 Updated: December 29, 2021

Iron supplements can cause dark green/black stools. This is expected and harmless.

Iron supplements can cause dark green/black stools. This is expected and harmless.



Related Posts

Written educational materials should be provided in the patient's primary language using layman's terms and an appropriate reading level.

Providing Educational Materials to Patients

Written educational materials should be provided in the patient's primary language using layman's terms and an appropriate reading level.
Read More
When performing a Snellen exam for visual acuity, an adult should stand 20 feet away from the chart, but a child should stand 10 feet from the chart.

Performing a Snellen Exam

When performing a Snellen exam for visual acuity, an adult should stand 20 feet away from the chart, but a child should stand 10 feet from the chart.
Read More
Because of the unpleasant GI side effects of metformin, educate patients to take this medication with a meal.

Metformin

Because of the unpleasant GI side effects of metformin, educate patients to take this medication with a meal.
Read More